ArticleJCEM case reports2025
Drug-Induced Liver Injury After Zoledronic Acid Infusion and Literature Review.
Article in JCEM case reports, 2025. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 2 papers.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
2 citing papers in PubMed.
- Challenges in Sequential Antiresorptive Therapy After Long-Term Denosumab Discontinuation: A Case Report and Narrative Review of the Literature.Journal of clinical medicine · 2026Review
- Abaloparatide and paclitaxel combination therapy Improves bone volume and tumor burden in Bone-Metastatic breast cancer.Journal of bone oncology · 2026Article
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
3 authors.
Funding
No grant is acknowledged in the PubMed record.
Abstract
Zoledronic acid, a bisphosphonate, is commonly used to treat and prevent osteoporosis. Here we report a rare case of acute hepatotoxicity after zoledronic acid infusion in a 50-year-old female patient with no preexisting liver disease taking anastrozole and abemaciclib. Only a few hours after her infusion, the patient developed severe body aches, nausea, and abdominal bloating. Laboratory tests revealed an acute liver injury. Acute viral hepatitis workup was negative, and she was subsequently diagnosed with a hepatocellular drug-induced liver injury. Her transaminitis downtrended over the following day and normalized after 11 days. Given this rarely reported side effect, there is a paucity of evidence to guide treatment decisions. The goal of this case report is to increase awareness of this adverse effect, especially among patients taking other potentially hepatotoxic drugs.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.